It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 Showing 21 - 40 of 86 for tricor lipitor effects. (0.003 seconds)


... bsm955, We're all different in our reaction to medications, so there is no perfect advice I can give you. I was on Lipitor for 7 1/2 years when I had my bought with chronic muscle pain and weakness. I never had tingling or burning sensations, it just felt like the kind of soreness you get the day after you've exercised too much - but it wouldn't go away. It was painful... (14 replies)
Lipitor and tricor
Sep 27, 2004
... I believe Tricor is a fibrate, and with all the whiz bang over statins, it isn't prescribed as much these days. ... (24 replies)
... To be fair this condition already existed and was really the only bad thing I can say about tricor , I felt it had less side effects than any of the statins that I had tried . ... (3 replies)

... Bill, Good luck to you with Lipitor. I am one of those who developed serious side-effects after about 7+ years and have now been off it for about a year. With your health history, I can fully understand doing all you can to reduce your cholesterol. I notice you said that you 'have congestive heart failure', which is the reason for my response. Consider taking... (18 replies)
Lipitor and tricor
Sep 28, 2004
... to take a new med. it worries me. never had it but have had hives etc. anyway also was on zetia for 4 weeks could not walk up stairs or for a long distance same effects like lipitor. even though drs. said wasn't med. ... (24 replies)
... pain, weakness and exercise intolerance after 7 years on Lipitor. It came on suddenly, after my doctor combined Tricor with my Lipitor. ... (19 replies)
... Some experience side effects as soon as they start taking a statin and others take statins for years before experiencing side effects. ... (7 replies)
Lipitor or not?
Jan 4, 2002
... This combination of drugs has the least amount of side effects for me of all the ones I have taken. While I do still get some muscle spasms at times they are much less than some of the others were. ... (15 replies)
... Baycol is next to lipitor in structure so consider that. ... (6 replies)
... correct me if I am wrong wasn't tricor and another statin now pulled used in combination and caused several deaths. Lipitor is very similar to that pulled statin. ... (6 replies)
Tricor
Jun 10, 2002
... Lipid1..I am a little confused as to why you were on Lipitor or any other med. if your total was only 175? ... (4 replies)
Tricor
Jun 10, 2002
... for the record. my total was 175 or so. took lipitor and lowered it to 165 but got the usual muscle pain and weakness coupled with general malaise or fatigue. stopped that and all was fine. ... (4 replies)
Lipitor Questions
Aug 10, 2006
... Good decision ! Too many of us have had bad side effects from Satins and I mean all brands of Cholestrol lowing drugs. ... (44 replies)
... that post!!! Now I understand why it took over 8 months off meds before I noticed ANY improvement in my serious muscle pain and profound weakness after combined Lipitor and Tricor therapy. ... (28 replies)
... I have tried lipitor on separate occasions (elevated triglycerides). muscles & joints felt horrible. On tricor now -- no problems.. (2 replies)
... All statins and fenofibrates have similar side effects but people react differently to the formulas of each type. Doctors will therefore switch patients to another type if they suffer reactions. ... (5 replies)
... It took me almost one and a half years for my muscle pains to completely disappear once I stopped taking my medicines. I had been on Lipitor for about 7 years, and when my doctor added Tricor to the mix, I had serious muscle aches within months... ... (4 replies)
... Did the doctor ever state why he started you on such a high dose? What was his reasoning? I have seen several doctors for various ailments and honestly... I find their behavior baffling half the time. I'm not sure if it's just aggressive marketing or gratuities even. Don't rule out general incompetence. I also have had the privilege of seeing what I call 'stopwatch'... (9 replies)
... Grinchydizz, It's unusual for you to have weakness after only a few doses - but chronic muscle weakness is a well known side-effect of statins. I had it with Lipitor - but only after many years, and then only after it was combined with Tricor. Do you have any unexplained, chronic muscle pain while on statins - that can indicate serious statin related problems... Also,... (10 replies)
... I took zocor for many years and had many problems I am now taking tricor and I have had no problems . I was switvhed from Inderal for a rapid heart rate and had been taking that for 30 years. ... (18 replies)


Associated Tags: crestor, lipitor, lopid, lovastatin, mevacor, simvastatin, welchol, zetia, zocor

Pages: 1 2 3 4

All times are GMT -7. The time now is 02:46 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!